# SDR SWAA118683

- Difficulty date: December 13, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 51,448 hours, 41,748 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573730
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND DENT NR 7 SPOILER DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED SPOILER PER MM.
